JournalsjemsVol. 21, No. 7pp. 1949–1984

The Monge–Ampère equation for non-integrable almost complex structures

  • Jianchun Chu

    Peking University, Beijing, China
  • Valentino Tosatti

    Northwestern University, Evanston, USA
  • Ben Weinkove

    Northwestern University, Evanston, USA
The Monge–Ampère equation for non-integrable almost complex structures cover

A subscription is required to access this article.

Abstract

We show existence and uniqueness of solutions to the Monge–Ampère equation on compact almost complex manifolds with non-integrable almost complex structure.

Cite this article

Jianchun Chu, Valentino Tosatti, Ben Weinkove, The Monge–Ampère equation for non-integrable almost complex structures. J. Eur. Math. Soc. 21 (2019), no. 7, pp. 1949–1984

DOI 10.4171/JEMS/878